# SDR SIMA20181016003

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,482 hours, 29,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EMERGENCY OVERWING DOOR LT EXIT SIGN INOP, INSIDE CABIN. REMOVED AND REPLACED LT EMERGENCY DOOR EXIT SIGN LIGHT ASSY IAW AMM 33-50-14 OPS CHECK GOOD.
